Occupation time distributions for the telegraph process

Leonid Bogachev, Nikita Ratanov

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

For the one-dimensional telegraph process, we obtain explicitly the distribution of the occupation time of the positive half-line. The long-term limiting distribution is then derived when the initial location of the process is in the range of subnormal or normal deviations from the origin; in the former case, the limit is given by the arcsine law. These limit theorems are also extended to the case of more general occupation-type functionals.

Original languageEnglish (US)
Pages (from-to)1816-1844
Number of pages29
JournalStochastic Processes and their Applications
Volume121
Issue number8
DOIs
StatePublished - Aug 2011

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Occupation time distributions for the telegraph process'. Together they form a unique fingerprint.

Cite this